Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 7, NWS Charleston, SC

February 2, 20194 counties in Georgia

NWS Charleston, SC issued this river flood warning at Feb 2, 2019, 10:29 AM EST for 4 counties in Georgia. It took effect at Feb 3, 2019, 1:00 AM EST. It was in force for 20 days.

The area

The outline as issued.

The facts

Issued
Feb 2, 2019, 10:29 AM EST (15:29 UTC)
In effect from
Feb 3, 2019, 1:00 AM EST
Expired
Feb 23, 2019, 10:29 AM EST
In force
20 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River near Eden (EDEG1). The gauge peaked at 11.15 ft at Feb 3, 2019, 8:00 PM EST.

actionminormoderate810121402/0202/0302/0402/0502/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/24
Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

626 
WGUS42 KCHS 021529
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1029 AM EST Sat Feb 2 2019

GAC029-031-051-103-031529-
/O.NEW.KCHS.FL.W.0007.190203T0600Z-000000T0000Z/
/EDEG1.1.ER.190203T0600Z.190203T1800Z.000000T0000Z.NO/
1029 AM EST Sat Feb 2 2019

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ogeechee River near Eden.
* from late tonight until further notice.
* At 9 AM Saturday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this evening and 
  continue to rise to near 11.2 feet by early Sunday afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
7 follow-up statements
737 
WGUS82 KCHS 021533
FLSCHS


Flood Statement
National Weather Service Charleston SC
1033 AM EST Sat Feb 2 2019

SCC015-043-089-031532-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Saturday the stage was 15.2 feet.
* Flood stage is 10.0 feet.
* At 16.0 feet, water surrounds the residence at the end of Harris 
  Landing Road and the adjacent boat ramp is inaccessible.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC019-029-035-031532-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.190129T0500Z.190131T1430Z.000000T0000Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 AM Saturday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

SCC005-GAC251-031532-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 10 AM Saturday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 16.1 feet by Monday evening 
  then begin a slow fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-031532-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 10 AM Saturday the stage was 14.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-031532-
/O.CON.KCHS.FL.W.0007.190203T0600Z-000000T0000Z/
/EDEG1.1.ER.190203T0600Z.190203T1800Z.000000T0000Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 10 AM Saturday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this evening and 
  continue to rise to near 11.2 feet by early Sunday afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

GAC267-279-030600-
/O.CON.KCHS.FL.W.0004.000000T0000Z-190203T0600Z/
/REDG1.1.ER.190125T0315Z.190131T0245Z.190202T1800Z.NO/
1033 AM EST Sat Feb 2 2019

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 10 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage this 
  afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
175 
WGUS82 KCHS 030041
FLSCHS

Flood Statement
National Weather Service Charleston SC
741 PM EST Sat Feb 2 2019

SCC015-043-089-040040-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 6 PM Saturday the stage was 15.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 16.0 feet, water surrounds the residence at the end of Harris 
  Landing Road and the adjacent boat ramp is inaccessible.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-040040-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 7 PM Saturday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 16.0 feet by 
  Tuesday morning. Additional rises may be possible thereafter.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-040040-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 7 PM Saturday the stage was 14.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-040040-
/O.EXT.KCHS.FL.W.0007.190203T0600Z-190206T0600Z/
/EDEG1.1.ER.190203T0600Z.190204T0000Z.190205T1800Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 7 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by early Sunday 
  morning and continue to rise to near 11.2 feet by Sunday evening. 
  The river will fall below flood stage by early Tuesday afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC019-029-035-030111-
/O.CAN.KCHS.FL.W.0006.000000T0000Z-190203T0041Z/
/GIVS1.1.ER.190129T0500Z.190131T1430Z.190202T2100Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning is cancelled for
  The Edisto River near Givhans Ferry.
* At 7 PM Saturday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 4 PM Saturday.
* Forecast, the river will continue to fall to 9.4 feet by Monday 
  morning.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC267-279-030111-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-190203T0600Z/
/REDG1.1.ER.190125T0315Z.190131T0245Z.190202T1600Z.NO/
741 PM EST Sat Feb 2 2019

The Flood Warning is cancelled for
  The Ohoopee River near Reidsville.
* At 7 PM Saturday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 11 AM Saturday.
* Forecast, the river will continue to fall to 10.2 feet by Monday 
  morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
534 
WGUS82 KCHS 031449
FLSCHS


Flood Statement
National Weather Service Charleston SC
949 AM EST Sun Feb 3 2019

SCC015-043-089-041450-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
949 AM EST Sun Feb 3 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Sunday the stage was 14.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-041450-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
949 AM EST Sun Feb 3 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 9 AM Sunday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 16.1 feet by early
  Wednesday morning. Additional rises may be possible thereafter.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-041450-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
949 AM EST Sun Feb 3 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 9 AM Sunday the stage was 14.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.4 feet by this afternoon 
  then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-041450-
/O.EXT.KCHS.FL.W.0007.000000T0000Z-190206T0000Z/
/EDEG1.1.ER.190203T0630Z.190204T0600Z.190205T1200Z.NO/
949 AM EST Sun Feb 3 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 9 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by early Monday 
  morning. The river will fall below flood stage Tuesday morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
123 
WGUS82 KCHS 040226
FLSCHS


Flood Statement
National Weather Service Charleston SC
926 PM EST Sun Feb 3 2019

SCC015-043-089-050225-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
926 PM EST Sun Feb 3 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Sunday the stage was 14.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-050225-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
926 PM EST Sun Feb 3 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 9 PM Sunday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 16.1 feet by early
  Wednesday afternoon. Additional rises may be possible thereafter.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-050225-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
926 PM EST Sun Feb 3 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 9 PM Sunday the stage was 14.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.3 feet by early Monday 
  morning then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-050225-
/O.CON.KCHS.FL.W.0007.000000T0000Z-190206T0000Z/
/EDEG1.1.ER.190203T0630Z.190204T0100Z.190205T1200Z.NO/
926 PM EST Sun Feb 3 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 8 PM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Tuesday 
  morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
257 
WGUS82 KCHS 041601
FLSCHS


Flood Statement
National Weather Service Charleston SC
1101 AM EST Mon Feb 4 2019

SCC015-043-089-051600-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
1101 AM EST Mon Feb 4 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 10 AM Monday the stage was 14.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-051600-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
1101 AM EST Mon Feb 4 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 10 AM Monday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 16.1 feet by 
  Thursday morning. Additional rises may be possible thereafter.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-051600-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
1101 AM EST Mon Feb 4 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 10 AM Monday the stage was 14.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain near 14.2 feet through this afternoon 
  then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-051600-
/O.CON.KCHS.FL.W.0007.000000T0000Z-190206T0000Z/
/EDEG1.1.ER.190203T0630Z.190204T0100Z.190205T1200Z.NO/
1101 AM EST Mon Feb 4 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 10 AM Monday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Tuesday 
  morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
619 
WGUS82 KCHS 050051
FLSCHS

Flood Statement
National Weather Service Charleston SC
751 PM EST Mon Feb 4 2019

SCC015-043-089-060049-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
751 PM EST Mon Feb 4 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 7 PM Monday the stage was 14.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-060049-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
751 PM EST Mon Feb 4 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 7 PM Monday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 16.1 feet by 
  Thursday morning. Additional rises may be possible thereafter.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-060049-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
751 PM EST Mon Feb 4 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 7 PM Monday the stage was 14.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-051800-
/O.EXT.KCHS.FL.W.0007.000000T0000Z-190205T1800Z/
/EDEG1.1.ER.190203T0630Z.190204T0100Z.190205T0600Z.NO/
751 PM EST Mon Feb 4 2019

The Flood Warning continues for
  The Ogeechee River near Eden.
* At 7 PM Monday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage early 
  Tuesday morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
171 
WGUS82 KCHS 051441
FLSCHS

Flood Statement
National Weather Service Charleston SC
941 AM EST Tue Feb 5 2019

SCC015-043-089-061441-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.181114T0107Z.181230T1700Z.000000T0000Z.NO/
941 AM EST Tue Feb 5 2019

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 AM Tuesday the stage was 14.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-061441-
/O.CON.KCHS.FL.W.0019.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.181129T0445Z.190105T1145Z.000000T0000Z.NO/
941 AM EST Tue Feb 5 2019

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 9 AM Tuesday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain steady at 16.0 feet until this afternoon 
  then begin a slow fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-061441-
/O.CON.KCHS.FL.W.0018.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.181125T2322Z.190108T2345Z.000000T0000Z.NO/
941 AM EST Tue Feb 5 2019

The Flood Warning continues for
  The Savannah River near Clyo.
* At 9 AM Tuesday the stage was 14.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC029-031-051-103-051511-
/O.CAN.KCHS.FL.W.0007.000000T0000Z-190205T1800Z/
/EDEG1.1.ER.190203T0630Z.190204T0100Z.190205T0615Z.NO/
941 AM EST Tue Feb 5 2019

The Flood Warning is cancelled for
  The Ogeechee River near Eden.
* At 9 AM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 1 AM Tuesday.
* Forecast, the river will continue to fall to 10.6 feet by Wednesday
  morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 2, 10:28 AM EST, 1 minute earlier.

Area forecast discussion, Feb 2, 10:28 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Charleston SC
1028 AM EST Sat Feb 2 2019

.SYNOPSIS...
Weak upper level disturbances will affect the area this weekend
while a coastal trough lingers along the Southeast coast. High
pressure will then build across the region Monday and persist
through late next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The forecast is pretty well on track this morning. Weak surface
high pressure lies to the north while a coastal trough continues
to strengthen off the GA coast. Limited moisture in low levels
is keeping the rain shower coverage relatively low. For the
remainder of the day the best coverage is expected over the
Atlantic waters and immediate coastal areas with only isolated
showers farther inland. Temps are slowly rising with low 60s for
highs still seeming reasonable.

Tonight: As the broader and deeper shortwave approaches from
the west, the weaker shortwave out ahead of it will weaken and
become absorbed in the southwesterly flow. The coastal trough
axis shift more northward. This should keep the western half of
the forecast area precipitation free with drier air present
further inland. Further east and along the coast however,
showers will be possible through the overnight period. Again,
model agreement isn't great, so rain chances are limited to the
30-40 percent range for eastern portions of the Charleston Tri-
County region. Any rain that does occur will still be light,
with only a few hundredths of an inch at most. Still, the caveat
remains that if the trough is closer to shore similar to the
NAM, a much wetter scenario is possible and much higher rain
chances and amounts will be needed. Low stratus and even some
fog will be possible as high pressure extends across the area
well inland of the coastal trough. Overnight lows are forecast
to range from the upper 40s inland to the low 50s at the coast.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Sunday: A coastal trough will linger off the Southeast coast
early, but will begin to lift north and away from the region as
a mid/upper lvl low traverses the area. The setup should favor
isolated to scattered showers over much of Southeast South
Carolina and portions of Southeast Georgia early, before precip
trends more northeast and offshore as the coastal trough and
mid/upper level low shift further offshore late. PWATs around
1.0 inch suggest light to occasionally moderate showers
associated with the setup. Given lingering showers, clouds and
light northerly flow in wake of the departing sfc trough,
warming will be somewhat limited across the area. However, temps
should peak in the low/mid 60s, warmest across Southeast
Georgia where conditions dry out earliest. Most if not all
precip should be offshore by Sunday night and breaks in cloud
cover should occur across the area after midnight. Overnight
lows should dip into the mid/upper 40s.

Monday and Tuesday: The bulk of mid/upper lvl energy will shift
offshore by daybreak Monday while sfc high pressure extends
across the Southeast through Tuesday. Dry and noticeably warmer
conditions are expected to develop across the Southeast on
Monday as a downslope flow develops off the sfc and mid-lvl
ridging expands over the region. Temps will be even warmer on
Tuesday as light sfc winds turn more southwest while the
downsloping flow and ridging persist aloft. In general, temps
will peak in the upper 60s to around 70 on Monday, then approach
the low/mid 70s on Tuesday. Overnight lows will also be more
mild, ranging in the lower 50s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A fairly dry and warmer pattern is expected mid week as sfc
high pressure settles over the Southeast under a ridge of high
pressure building aloft. Conditions should then be even warmer
during the second half of the week as the mid/upper ridge of
high pressure becomes more amplified across the Southeast ahead
of a large trough of low pressure over the Central United
States. In general, afternoon temps should peak into the low/mid
70s Wednesday, then mid/upper 70s Thursday and Friday well
ahead of a front approaching the Southeast late next weekend.
Overnight lows will also trend warmer, from the low/mid 50s
Tuesday night to mid/upper 50s during the second half of the
week. Although a few showers are possible across inland areas
mid week, the best chances of precip appear to be next weekend
should the front shift into the region. There is also a low
threat of sea fog moving onshore and into immediate coastal
areas mid to late week as light southerly winds develop and sfc
dewpts approach 60 degrees over cooler shelf waters.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
We delayed the onset of MVFR ceilings at KSAV until early this
evening. Cigs will be slower to arrive at KCHS, with most of
the forecast period remaining VFR. However, MVFR cigs should
arrive around 02Z Sunday and persist through the remainder of
the night.

Extended Aviation Outlook: MVFR ceilings are likely at both CHS
and SAV terminals into Sunday as rain/showers occur with a
coastal trough. VFR conditions should then prevail at both
terminals Monday and persist through the middle of the week.

&&

.MARINE...
Today through Tonight: A coastal trough is expected to sharpen just
to the east of the local waters today, then persist offshore while
high pressure remains to the west overnight. Overall, the setup will
favor northeasterly flow through the period, perhaps taking on a
more northerly component approaching sunrise on Sunday. There will
likely be some local enhancements to the pressure gradient given
this setup, which will likely push wind speeds into the 15-20 knot
range for a period of time. Seas will gradually increase and should
average 2-4 feet across the nearshore waters and 3-5 feet across the
outer Georgia waters. However, conditions are expected to remain
below Small Craft Advisory thresholds through sunrise Sunday.

Sunday through Thursday: North/northeast flow generally around
10-15 kt is expected over most coastal waters as a coastal
trough lingers along the Southeast coast for much of Sunday,
before lifting north and away from the area by Monday. Showers
should accompany the trough until it lifts north and/or further
offshore. Seas should also peak during the transition with
heights up to 2-4 feet in nearshore waters and up to 3-5 ft in
offshore Georgia waters. High pressure will then settle over all
coastal waters mid week well ahead of a front approaching the
Southeast late week. Winds/seas will remain well below Small
Craft Advisory levels mid to late week, but light southerly
winds should develop over all waters heading into mid week.
These winds along with dewpt temps approaching 60 degrees, could
produce a period of sea fog over cooler shelf waters mid week
and potentially until fropa occurs late week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...JRL
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...DPB
MARINE...DPB
Hazardous weather outlook, Feb 2, 3:30 AM EST, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
330 AM EST Sat Feb 2 2019

AMZ330-350-352-354-374-030830-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
330 AM EST Sat Feb 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-030830-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
330 AM EST Sat Feb 2 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.